# SDR ASAA2018050524763

- Difficulty date: May 5, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A832310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, FORWARD LOWER CORNER, SUPPORT ANGLE CORRODED TOP SURFACE AND UNDERNEATH (3EA)NUTPLATE BS 787.0 - BS 797.0. GROUNDED - YES. FABRICATED NEW CLIP PN 146A8323-9 IAW BAC DWG 146A8323 REV - AS AUTHORIZED BY GPM 05-00-85, 4.A(2) PO: 916370.1 / 916647.1 PART IS REPLACED ON JOB CARD G0985244 ORIG MAT= .063, REMOVED .012, REMAINING .051 OUT OF LIMITS IAW SRM 53-60-15.
